# SDR 98UAL900278

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7277U
- Make and model: Boeing 727222
- Aircraft serial: 21424
- Engine: Pwa JT8D15
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: H1010261
- Condition: Failed
- Location: Nr 4 Le Flap
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT WING NR 4 LEADING EDGE FLAP DID NOT EXTEND.  *S/D*  REPLACED NR 4 LEADING EDGE FLAP POSITION SWITCH.  SYSTEM OPS CHECKS OK.
